Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 63, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Sep 25, 2011, 4:09 AM CDT. It took effect at Sep 26, 2011, 1:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2011, 4:09 AM CDT (09:09 UTC)
- In effect from
- Sep 26, 2011, 1:00 AM CDT
- Expired
- Sep 26, 2011, 9:44 AM CDT
- In force
- 9 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
013 WHUS73 KGRB 250909 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 409 AM CDT SUN SEP 25 2011 ...STRONG EAST WINDS AND LARGE WAVES LATE TONIGHT AND MONDAY... .STRENGTHENING LOW PRESSURE MOVING FROM THE OHIO VALLEY TO NORTH ILLINOIS WILL PRODUCE STRONG EAST WINDS AND LARGE WAVES LATE TONIGHT AND MONDAY. GALE FORCE WIND GUSTS ARE POSSIBLE. THE WINDS AND WAVES WILL BE A HAZARD TO SMALL CRAFT. LMZ521-522-541>543-251715- /O.NEW.KGRB.SC.Y.0063.110926T0600Z-110927T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 409 AM CDT SUN SEP 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT MONDAY. * WINDS...EAST WINDS WILL INCREASE TO 30 KNOTS WITH HIGHER GUSTS LATE TONIGHT AND CONTINUE MONDAY * WAVES...WILL BUILD TO 4 TO 6 FEET ON THE BAY AND 6 TO 8 FEET ON LAKE MICHIGAN BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
438 WHUS73 KGRB 251506 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1006 AM CDT SUN SEP 25 2011 ...STRONG EAST WINDS AND LARGE WAVES LATE TONIGHT AND MONDAY... .STRENGTHENING LOW PRESSURE MOVING FROM THE OHIO VALLEY TO NORTH ILLINOIS WILL PRODUCE STRONG EAST WINDS AND LARGE WAVES LATE TONIGHT AND MONDAY. GALE FORCE WIND GUSTS ARE POSSIBLE. THE WINDS AND WAVES WILL BE A HAZARD TO SMALL CRAFT. LMZ521-522-541>543-252315- /O.CON.KGRB.SC.Y.0063.110926T0600Z-110927T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1006 AM CDT SUN SEP 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT MONDAY... * WINDS...EAST WINDS WILL INCREASE TO 30 KNOTS WITH HIGHER GUSTS LATE TONIGHT AND CONTINUE MONDAY. * WAVES...WILL BUILD TO 4 TO 6 FEET ON THE BAY AND 6 TO 8 FEET ON LAKE MICHIGAN BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
631 WHUS73 KGRB 252059 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 359 PM CDT SUN SEP 25 2011 ...STRONG EAST WINDS AND LARGE WAVES LATE TONIGHT AND MONDAY... .STRENGTHENING LOW PRESSURE MOVING FROM THE OHIO VALLEY TO NORTH ILLINOIS WILL PRODUCE STRONG EAST WINDS AND LARGE WAVES LATE TONIGHT AND MONDAY. GALE FORCE WIND GUSTS ARE POSSIBLE...ESPECIALLY DURING MONDAY MORNING. THE WINDS AND WAVES WILL BE A HAZARD TO SMALL CRAFT. LMZ521-522-541>543-260500- /O.CON.KGRB.SC.Y.0063.110926T0600Z-110927T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 359 PM CDT SUN SEP 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT MONDAY... * WINDS...EAST WINDS WILL INCREASE TO 30 KNOTS WITH HIGHER GUSTS LATE TONIGHT AND CONTINUING MONDAY. * WAVES...WILL BUILD TO 4 TO 6 FEET ON THE BAY AND 6 TO 8 FEET ON LAKE MICHIGAN BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
857 WHUS73 KGRB 260208 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 908 PM CDT SUN SEP 25 2011 ...STRONG EAST WINDS AND LARGE WAVES LATE TONIGHT AND MONDAY... .STRENGTHENING LOW PRESSURE MOVING FROM THE OHIO VALLEY TO NORTH ILLINOIS WILL PRODUCE STRONG EAST WINDS AND LARGE WAVES LATE TONIGHT AND MONDAY. GALE FORCE WIND GUSTS ARE POSSIBLE... ESPECIALLY DURING MONDAY MORNING. THE WINDS AND WAVES WILL BE A HAZARD TO SMALL CRAFT. LMZ521-522-541>543-261015- /O.CON.KGRB.SC.Y.0063.110926T0600Z-110927T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 908 PM CDT SUN SEP 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT MONDAY... * WINDS...EAST WINDS WILL INCREASE TO 30 KNOTS WITH HIGHER GUSTS LATE TONIGHT AND CONTINUING MONDAY. * WAVES...WILL BUILD TO 4 TO 6 FEET ON THE BAY AND 6 TO 8 FEET ON LAKE MICHIGAN BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
937 WHUS73 KGRB 260503 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1203 AM CDT MON SEP 26 2011 ...STRONG EAST WINDS AND LARGE WAVES OVERNIGHT AND MONDAY... .STRENGTHENING LOW PRESSURE MOVING FROM THE OHIO VALLEY TO NORTH ILLINOIS WILL PRODUCE STRONG EAST WINDS AND LARGE WAVES LATE OVERNIGHT INTO MONDAY. GALE FORCE WIND GUSTS ARE POSSIBLE... ESPECIALLY DURING MONDAY MORNING. THE WINDS AND WAVES WILL BE A HAZARD TO SMALL CRAFT. LMZ521-522-541>543-261315- /O.CON.KGRB.SC.Y.0063.110926T0600Z-110927T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1203 AM CDT MON SEP 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...EAST WINDS WILL INCREASE TO 30 KNOTS WITH HIGHER GUSTS LATE TONIGHT AND CONTINUING MONDAY. * WAVES...WILL BUILD TO 4 TO 6 FEET ON THE BAY AND 6 TO 8 FEET ON LAKE MICHIGAN BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
232 WHUS73 KGRB 260740 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 240 AM CDT MON SEP 26 2011 ...STRONG EAST WINDS AND LARGE WAVES OVERNIGHT AND MONDAY... .STRENGTHENING LOW PRESSURE MOVING FROM INDIANA TO NORTHERN ILLINOIS WILL PRODUCE STRONG EAST WINDS AND LARGE WAVES LATE TONIGHT INTO MONDAY. GALE FORCE WIND GUSTS ARE LIKELY ALONG THE LAKE MICHIGAN SHORE. THE WINDS AND WAVES WILL INCREASE RAPIDLY THIS MORNING...SO DO NOT GET STUCK OUT IN THE WATER UNLESS YOU HAVE THE BOAT AND KNOWLEDGE TO HANDLE THESE CONDITIONS. LMZ541-261545- /O.UPG.KGRB.SC.Y.0063.000000T0000Z-110927T0000Z/ /O.NEW.KGRB.GL.W.0012.110926T1200Z-110927T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 240 AM CDT MON SEP 26 2011 ...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...WILL INCREASE TO 30 KTS WITH FREQUENT 35 KT GALES FORCE GUSTS. * WAVES...WILL BUILD TO 6 TO 8 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-261545- /O.UPG.KGRB.SC.Y.0063.000000T0000Z-110927T0000Z/ /O.NEW.KGRB.GL.W.0012.110926T0900Z-110926T2100Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 240 AM CDT MON SEP 26 2011 ...GALE WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...WILL INCREASE TO 30 KTS WITH FREQUENT 35 KT GALES FORCE GUSTS. * WAVES...WILL BUILD TO 6 TO 8 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-261545- /O.CON.KGRB.SC.Y.0063.000000T0000Z-110927T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 240 AM CDT MON SEP 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...EAST WINDS WILL INCREASE TO 30 KNOTS WITH HIGHER GUSTS LATE TONIGHT AND CONTINUING MONDAY. * WAVES...WILL BUILD TO 4 TO 6 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
451 WHUS73 KGRB 260917 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 417 AM CDT MON SEP 26 2011 ...STRONG EAST WINDS AND BUILDING WAVES TODAY... .STRENGTHENING LOW PRESSURE MOVING FROM INDIANA TO SOUTHERN WISCONSIN WILL PRODUCE STRONG EAST WINDS AND LARGE WAVES TODAY. GALE FORCE WIND GUSTS ARE LIKELY ALONG THE LAKE MICHIGAN SHORE. THE WINDS AND WAVES WILL INCREASE RAPIDLY THIS MORNING...SO DO NOT GET STUCK OUT IN THE WATER UNLESS YOU HAVE THE BOAT AND KNOWLEDGE TO HANDLE THESE CONDITIONS. LMZ542-543-261730- /O.CON.KGRB.GL.W.0012.000000T0000Z-110926T2100Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 417 AM CDT MON SEP 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...WILL INCREASE TO 30 KTS WITH FREQUENT 35 KT GALE FORCE GUSTS. * WAVES...WILL BUILD TO 6 TO 8 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ541-261730- /O.CON.KGRB.GL.W.0012.110926T1200Z-110927T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 417 AM CDT MON SEP 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...WILL INCREASE TO 30 KTS WITH FREQUENT 35 KT GALE FORCE GUSTS. * WAVES...WILL BUILD TO 6 TO 8 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-261730- /O.CON.KGRB.SC.Y.0063.000000T0000Z-110927T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 417 AM CDT MON SEP 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...EAST WINDS WILL INCREASE TO 30 KNOTS WITH HIGHER GUSTS LATE TONIGHT AND CONTINUING MONDAY. * WAVES...WILL BUILD TO 4 TO 6 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
467 WHUS73 KGRB 261444 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 944 AM CDT MON SEP 26 2011 ...STRONG NORTHEAST TO EAST WINDS AND LARGE WAVES TODAY... .STRENGTHENING LOW PRESSURE MOVING FROM INDIANA TO SOUTHERN WISCONSIN WILL PRODUCE STRONG NORTHEAST TO EAST WINDS AND LARGE WAVES TODAY. GALE FORCE WIND GUSTS ARE LIKELY ALONG THE LAKE MICHIGAN SHORE AND THE BAY OF GREEN BAY. WINDS AND WAVES WILL SLOWLY DIMINISH LATE THIS AFTERNOON AND INTO THIS EVENING. LMZ521-522-262245- /O.UPG.KGRB.SC.Y.0063.000000T0000Z-110927T0000Z/ /O.EXA.KGRB.GL.W.0012.000000T0000Z-110927T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 944 AM CDT MON SEP 26 2011 ...GALE WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHEAST TO 30 KTS WITH FREQUENT 40 KT GALE FORCE GUSTS...VEERING EAST EARLY IN THE AFTERNOON...THEN SOUTHEAST AND EASING TO 10 TO 20 KTS IN THE LATE AFTERNOON. * WAVES...4 TO 8 FEET THROUGH MID-AFTERNOON...THEN SUBSIDING TO 1 TO 3 FEET LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ541-262245- /O.CON.KGRB.GL.W.0012.000000T0000Z-110927T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 944 AM CDT MON SEP 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTHEAST TO 30 KTS WITH FREQUENT 40 KT GALE FORCE GUSTS...VEERING EAST EARLY IN THE AFTERNOON...THEN SOUTHEAST AND EASING TO 10 TO 20 KTS IN THE LATE AFTERNOON. * WAVES...6 TO 8 FEET THOUGH MID-AFTERNOON...THEN SUBSIDING TO 1 TO 3 FEET LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-262100- /O.CON.KGRB.GL.W.0012.000000T0000Z-110926T2100Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 944 AM CDT MON SEP 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...NE TO 30 KTS WITH FREQUENT 35 KT GALE FORCE GUSTS...VEERING E AROUND MID-DAY...THEN SOUTHEAST AND EASING TO 10 TO 20 KTS IN THE MID-AFTERNOON. * WAVES...6 TO 8 FEET THOUGH MID-AFTERNOON...THEN SUBSIDING TO 1 TO 3 FEET LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 25, 3:58 AM CDT, 11 minutes earlier.
Area forecast discussion, Sep 25, 3:58 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 358 AM CDT SUN SEP 25 2011 .SHORT TERM...TODAY THROUGH MONDAY. UPPER LOW NEAR THE QUAD CITIES SHOULD RETROGRESS A BIT TODAY AS STRONG JET DIVES SOUTH ACROSS THE PLAINS. AS THIS JET ROTATES AROUND THE UPPER LOW TONIGHT THE FAVORABLE LEFT EXIT REGION OF THE JET WILL MOVE OVER THE BAROCLINIC ZONE OVER THE OHIO RIVER VALLEY AND CAUSE A SURFACE LOW TO RAPIDLY DEEPEN AND MOVE TO THE NORTH NORTHWEST. WHILE NOT A "BOMB" THIS SYSTEM IS QUITE DYNAMIC AND WILL BRING SOME HEAVY RAINS AND STRONG WINDS TO PART OF THE FORECAST AREA LATE TONIGHT AND MONDAY. TODAY WILL SEE MOSTLY CLOUDY SKIES WITH AN AREA OF SHOWERS MOVING IN FROM THE SOUTHEAST AS MODEST JET ENERGY ROTATES AROUND THE EAST SIDE OF THE UPPER LOW. LAPSE RATES ARE SUFFICIENTLY STEEP FOR SOME THUNDER OVER THE SOUTHERN HALF OF THE AREA WITH K INDICES IN THE LOW 30S AND TOTAL TOTALS OF 50 TO 55. WENT WITH SLIGHTLY LOWER TEMPERATURES THAN MOS AS PERSISTENCE HAS BEEN THE BEST FOR TEMPERATURES THE LAST TWO DAYS. THE AREA OF RAIN WILL MOVE INTO THE NORTHERN PART OF THE STATE THIS EVENING AND MAY TAPER OFF OR END FOR AWHILE IN THE SOUTH. LOWS TONIGHT WILL REMAIN MILD WITH FLOW FROM THE 60F WATERS OF LAKE MICHIGAN...CLOUD COVER AND DEW POINTS IN THE 50S. DEEPENING LOW PRESSURE SYSTEM SHOULD BRING A SOAKING RAIN FROM SOUTH TO NORTH MONDAY ALONG WITH GUSTY WINDS. 40 TO 50 KNOTS WINDS ARE FORECAST BY THE MODELS AT 925MB WITH 60 KNOTS AT 850MB JUST TO OUR SOUTH. LOW LEVEL LAPSE RATES ARE PROBABLY TOO STABLE TO MIX ALL THAT WIND TO THE SURFACE BUT ENOUGH TO GET WIND GUSTS TO 30 KNOTS OR MORE. REDUCED FRICTIONAL EFFECTS AND WARM WATER COULD EVEN CREATE GALES FOR AWHILE ON LAKE MICHIGAN LATE TONIGHT AND EARLY MONDAY. .LONG TERM...MON NGT THRU NXT SAT. MAIN FCST CONCERN THRU THE MIDDLE OF THE WEEK REMAINS THE STUBBORN UPR LOW WHICH REFUSES TO LEAVE US ALONE. LATER CONCERNS FOCUS ON THE PASSAGE OF A SHRTWV TROF/CDFNT AND PCPN CHCS ASSOCIATED WITH THESE FEATURES. TEMPS SHOULD AVERAGE OUT AROUND NORMAL THRU WED AND THEN DIP A BIT BLO NORMAL LATE IN THE WEEK. UPR LOW IS FCST TO EDGE SLOWLY EWD TOWARD NE IL/NW INDIANA VCNTY ON MON NGT WITH MDLS INDICATING A DRY SLOT TO ROTATE INTO AT LEAST CNTRL/E-CNTRL WI. BETTER ISEN LIFT/JET DYNAMICS SHIFT NORTH THRU THE NGT WITH PCPN DIMINISHING FROM SOUTH TO NORTH. HAVE TRIED TO ADD SOME TIMING TO THE FCST BY DECREASING POPS AND GOING MAINLY FOR EVENING WORDING FOR CNTRL/E-CNTRL WI AND CATEGORICAL TO LIKELY AFT MIDNGT NORTH. HAVE ALSO BROUGHT LESS CLDS TO THE SRN PARTS OF THE FCST AREA AND THIS COULD LEAD TO FOG DEVELOPMENT. IF ANY SUBSTANTIAL CLEARING WERE TO OCCUR...SOME OF THIS FOG COULD BECOME LOCALLY DENSE. CLD TRENDS WL PLAY HAVOC WITH TEMPS AS ANY CLEARING WOULD QUICKLY SEND READINGS INTO THE 40S. HAVE LOWERED VALUES OVER E-CNTRL WI FOR NOW AND MADE MINOR ADJUSTMENTS ELSEWHERE. THE UPR LOW CREEPS ACROSS NW INDIANA ON TUE WITH THE DRY SLOT GRADUALLY GIVING WAY TO MORE MSTR WRAPPING AROUND THE SYSTEM. APRS THAT A BAND OF SHWRS MAY SET-UP IN THE DEFORMATION ZONE FROM N-CNTRL TO SW WI...BUT HARD TO DETERMINE IF THIS WL INDEED HAPPEN. EXPECT ANOTHER DAY OF SCT SHWRS WHICH WAS ALREADY PLACED IN THE FCST SO NO CHGS WERE MADE. MAX TEMPS SHOULD AGAIN MAINLY BE IN THE LWR TO MID 60S. STILL APRS THAT THE GFS TRIES TO EJECT THE UPR LOW NEWD TOO QUICKLY HEADED INTO TUE NGT. THIS MDL CONTS TO BACKTRACK WITH SUCCESSIVE RUNS AND PREFER THE SLOWER NAM/ECMWF/GEM WHICH TAKES THE LOW ONLY INTO SW LWR MI BY 12Z WED (COMPARED TO THE GFS' E-CNTRL LWR MI). SHRTWVS CONTINUING TO WRAP AROUND THE SYSTEM SHOULD KEEP CHC POPS IN OUR FCST THRU TUE NGT. UNFORTUNATELY...THE SLOW MOVEMENT OF THIS SYSTEM MAY DRAG SMALL POPS RIGHT INTO WED AS THE UPR LOW TRUDGES TOWARD SE LWR MI. ERN WI TO OBVIOUSLY BE MORE VULNERABLE TO MORE PCPN AS CYCLONIC FLOW TO BE STRONGER THERE COMPARED TO CNTRL WI. HAVE NO CHOICE BUT TO ADD A SMALL POP TO AT LEAST ERN WI ON WED AND PERHAPS A SLGT CHC TOWARD E-CNTRL WI. WL NEED TO ALSO RAISE CLD CONDITIONS CLOSER TO MOSTLY CLDY AND LWR MAX TEMPS A COUPLE OF DEGS AS A RESULT. ANY LINGERING SHWR ACTIVITY SHOULD COME TO AN END WED EVENING AS THE UPR LOW REACHES SRN LK HURON. ATTN THEN SHIFTS TOWARD THE NRN PLAINS/UPR MS VALLEY LATER WED NGT INTO THU WHERE A SHRTWV TROF/ ATTENDANT CDFNT TO BE DIVING SE TOWARD THE WRN GREAT LKS. THIS NEW SYSTEM REACHES WI THU MORNING WITH FAIRLY STG DYNAMICS...BUT LIMITED AMT OF MSTR. FEEL DYNAMICS ENUF TO WARRANT AT LEAST A SMALL CHC POP SO HAVE RAISED VALUES ACCORDINGLY. RATHER COLD AIR DUMPS INTO WI BEHIND THIS SYSTEM THU NGT AS 8H TEMPS CRASH TO AROUND 0C WITH A GUSTY NW WIND. WE COULD EASILY SEE SOME LK EFFECT/ENHANCEMENT FROM LK SUPERIOR...THUS SLIGHTLY HIGHER POPS FOR NOW OVER THE NORTH. HI PRES IS THEN PROGGED TO BUILD INTO THE RGN FOR LATER FRI AND INTO SAT. COOL BUT DRY WEATHER TO PREVAIL WITH TEMPS A TOUCH BLO SEASONAL NORMS. && .AVIATION...VERY VARIABLE CONDITIONS AGAIN THIS MORNING WITH EVERYTHING FROM NEAR MINIMUMS AT SOME AIRPORTS AND VFR AT OTHERS AT 09Z. CIGS AND VSBYS WILL GENERALLY BE IN THE MVFR RANGE TODAY AS AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS MOVES FROM SOUTH TO NORTH ACROSS THE REGION. CONDITIONS WILL LOWER FROM MVFR TO IFR OVER MOST PLACES BY 06Z MONDAY. IN ADDITION...STRONG WINDS JUST ABOVE THE GROUND WILL CREATE LOW LEVEL WIND SHEAR IN THE MORNING AND POSSIBLE SIGNIFICANT CROSS WINDS ON NORTH SOUTH RUNWAYS IN THE AFTERNOON. && .MARINE...LOW PRESSURE WILL RAPIDLY DEEPEN AS IT MOVES FROM THE OHIO VALLEY THIS EVENING TO NORTHERN ILLINOIS MONDAY. THE SYSTEM WILL PRODUCE STRONG EASTERLY WINDS LATE TONIGHT AND MONDAY. GALES ARE POSSIBLE SOUTH OF DOOR COUNTY ON LAKE MICHIGAN. .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && RDM/KALLAS
Hazardous weather outlook, Sep 24, 3:10 PM CDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 310 PM CDT SAT SEP 24 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-252015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 310 PM CDT SAT SEP 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS ARE POSSIBLE OVER PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN ON SUNDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-252015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 310 PM CDT SAT SEP 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY INCREASING NORTHEAST WINDS AND BUILDING WAVES WILL PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT LATE SUNDAY NIGHT INTO MONDAY. TSK/JKL
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.